# SDR DXTA201804260879

- Difficulty date: April 25, 2018
- Submitted: May 1, 2018
- Operation: Air carrier
- Aircraft: N335QS
- Make and model: Emb EMB-505
- Aircraft serial: 50500200
- Aircraft time: 3,554 hours, 2,783 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: Multiple Fail
- Stage of operation: DE
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: A

## Discrepancy

RECEIVED A FLAP FAIL, SWPS FAULT, PTRIM BKP FAIL, AND SPOILER FAULT CAS MESSAGES ALONG WITH MAX SPD ABOVE THE AIRSPEED TAPE AND  A DATA PATH HAS FAILED MESSAGE ON THE GTC.   HAD AN X OVER THE FLAP INDICATION ON THE MFD. ALL THIS CAME ON AT THE INSTANT THE VS MODE SELECTOR WAS PUSHED TO DESCEND FROM ALTITUDE.  PERFORMED FIM 27-03-00-810-811A WITH NO DEFECTS NOTED. CONSIDERED TO BE A TRANSITORY CONDITION.
